# SDR 96ZZZX2463

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3283M
- Make and model: Cessna 402C
- Aircraft serial: 402C0303
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston Assy
- Part number: 57271162
- Condition: Worn
- Location: Rt Mlg Uplock
- Part time: 12,770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE HARDENED SURFACE OF PISTON AND ROD WAS WORN OUT BY CHECK BALL S272-5 CAUSING A MALFUNCTION OF THE UPLOCK.  IT APPEARS THIS PISTON AND ROD WERE MALFUNCTIONING PREVIOUSLY BECAUSE, AT ONE TIME, IT WAS TURNED 180 DEGREES AND RE-ASSEMBLED. ALSO, DURING THE INSPECTION, THE LARGER BALL SEAT IN THE 5727110-5 HOUSING WAS NOTICED TO BE DAMAGED AND SOME FLAKES OF HARDENED MATERIAL WERE NOTICED INSIDE THE ACTUATOR.
